MathSciNet Relay Station
MathSciNet bibliographic data
MR172275 (30 #2495) 55.10 (05.40)
Ghouila-Houri, Alain Caractérisation des graphes non orientés dont on peut orienter les arětes de manière à obtenir le graphe d'une relation d'ordre. (French) C. R. Acad. Sci. Paris 254 1962 1370–1371.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement